Search Results

There are 34091 results for: content related to: AFFINE-EQUIVARIANT SPATIAL MEDIAN AND ITS USE IN THE MULTIVARIATE MULTI-SAMPLE LOCATION PROBLEM

  1. Motivic homotopy theory of group scheme actions

    Journal of Topology

    Volume 8, Issue 4, December 2015, Pages: 1202–1236, Jeremiah Heller, Amalendu Krishna and Paul Arne Østvær

    Version of Record online : 2 NOV 2015, DOI: 10.1112/jtopol/jtv030

  2. A flexible construction of equivariant Floer homology and applications

    Journal of Topology

    Volume 9, Issue 4, December 2016, Pages: 1153–1236, Kristen Hendricks, Robert Lipshitz and Sucharit Sarkar

    Version of Record online : 20 OCT 2016, DOI: 10.1112/jtopol/jtw022

  3. Universal twist in equivariant K-theory for proper and discrete actions

    Proceedings of the London Mathematical Society

    Volume 108, Issue 5, May 2014, Pages: 1313–1350, Noé Bárcenas, Jesús Espinoza, Michael Joachim and Bernardo Uribe

    Version of Record online : 22 NOV 2013, DOI: 10.1112/plms/pdt061

  4. Algebraic Cycles and Equivariant Cohomology Theories

    Proceedings of the London Mathematical Society

    Volume s3-73, Issue 3, November 1996, Pages: 679–720, H. Blaine Lawson Jr, Paulo Lima-Filho and Marie-Louise Michelsohn

    Version of Record online : 23 DEC 2016, DOI: 10.1112/plms/s3-73.3.679

  5. The equivariant Cuntz semigroup

    Proceedings of the London Mathematical Society

    Volume 114, Issue 2, February 2017, Pages: 189–241, Eusebio Gardella and Luis Santiago

    Version of Record online : 11 JAN 2017, DOI: 10.1112/plms.12001

  6. Equivariant Characteristic Classes of Singular Complex Algebraic Varieties

    Communications on Pure and Applied Mathematics

    Volume 65, Issue 12, December 2012, Pages: 1722–1769, Sylvain E. Cappell, Laurentiu G. Maxim, Jörg Schürmann and Julius L. Shaneson

    Version of Record online : 27 SEP 2012, DOI: 10.1002/cpa.21427

  7. Equivariant Universal Coefficient and Künneth Spectral Sequences

    Proceedings of the London Mathematical Society

    Volume 92, Issue 2, March 2006, Pages: 505–544, L. Gaunce Lewis Jr and Michael A. Mandell

    Version of Record online : 23 DEC 2016, DOI: 10.1112/S0024611505015492

  8. Estimates of regression coefficients based on the sign covariance matrix

    Journal of the Royal Statistical Society: Series B (Statistical Methodology)

    Volume 64, Issue 3, August 2002, Pages: 447–466, Esa Ollila, Hannu Oja and Thomas P. Hettmansperger

    Version of Record online : 12 AUG 2002, DOI: 10.1111/1467-9868.00344

  9. Equivariant Estimation

    Standard Article

    Encyclopedia of Environmetrics

    Marc Hallin and Jana JureČková

    Published Online : 15 JAN 2013, DOI: 10.1002/9780470057339.vnn082

  10. You have free access to this content
    Loop spaces and connections

    Journal of Topology

    Volume 5, Issue 2, June 2012, Pages: 377–430, David Ben-Zvi and David Nadler

    Version of Record online : 27 MAR 2012, DOI: 10.1112/jtopol/jts007

  11. On Invariant Coordinate System (ICS) Functionals

    International Statistical Review

    Volume 80, Issue 1, April 2012, Pages: 93–110, Pauliina Ilmonen, Hannu Oja and Robert Serfling

    Version of Record online : 6 FEB 2012, DOI: 10.1111/j.1751-5823.2011.00163.x

  12. Equivariant K-theory and higher Chow groups of schemes

    Proceedings of the London Mathematical Society

    Volume 114, Issue 4, April 2017, Pages: 657–683, Amalendu Krishna

    Version of Record online : 19 JAN 2017, DOI: 10.1112/plms.12018

  13. G-minimality and invariant negative spheres in G-Hirzebruch surfaces

    Journal of Topology

    Volume 8, Issue 3, September 2015, Pages: 621–650, Weimin Chen

    Version of Record online : 3 JUN 2015, DOI: 10.1112/jtopol/jtv011

  14. The Unstable Equivariant Fixed Point Index and the Equivariant Degree

    Journal of the London Mathematical Society

    Volume 69, Issue 1, February 2004, Pages: 214–230, Wacław Marzantowicz and Carlos Prieto

    Version of Record online : 23 DEC 2016, DOI: 10.1112/S0024610703004721

  15. On the multivariate spatial median for clustered data

    Canadian Journal of Statistics

    Volume 35, Issue 2, June 2007, Pages: 215–231, Jaakko Nevalainen, Denis Larocque and Hannu Oja

    Version of Record online : 17 FEB 2009, DOI: 10.1002/cjs.5550350202

  16. One-connectivity and finiteness of Hamiltonian S1-manifolds with minimal fixed sets

    Journal of the London Mathematical Society

    Volume 92, Issue 2, October 2015, Pages: 284–310, Hui Li, Martin Olbermann and Donald Stanley

    Version of Record online : 4 AUG 2015, DOI: 10.1112/jlms/jdv029

  17. Graded rings and equivariant sheaves on toric varieties

    Mathematische Nachrichten

    Volume 263-264, Issue 1, January 2004, Pages: 181–197, Markus Perling

    Version of Record online : 16 DEC 2003, DOI: 10.1002/mana.200310130

  18. Symmetric Attractors for Diffeomorphisms and Flows

    Proceedings of the London Mathematical Society

    Volume s3-72, Issue 3, May 1996, Pages: 657–696, Michael Field, Ian Melbourne and Matthew Nicol

    Version of Record online : 23 DEC 2016, DOI: 10.1112/plms/s3-72.3.657

  19. A positive Monk formula in the S1-equivariant cohomology of type A Peterson varieties

    Proceedings of the London Mathematical Society

    Volume 103, Issue 1, July 2011, Pages: 40–72, Megumi Harada and Julianna Tymoczko

    Version of Record online : 20 JAN 2011, DOI: 10.1112/plms/pdq038

  20. Integral geometry for equation image-modules on dual flag manifolds and generalized Verma modules

    Mathematische Nachrichten

    Volume 286, Issue 10, July 2013, Pages: 992–1006, Corrado Marastoni

    Version of Record online : 8 JAN 2013, DOI: 10.1002/mana.201200149